Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Intense oiliness over nose area, skin feels pulled and thickened. History of rash. What could be the reason?

I noticed a few years back that there was a rash-like mark on the right side of my nose , the dermatologist said it was a rash. Lately my nose has been very oily and sometimes feels as if my skin is been pulled on the right side. The right side of my nose is now thickened and is larger than the left side. What do you think is the problem?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

You might be suffering from rosaceae.

although redness is most common complaint in this condition ,

but few people come with swollen oily nose,

This stage is called as phymoma.

you need treatment with clindamycin and tetracyclines.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 17 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor